Pryms of non-cyclic triple coverings and log canonical models of the spin moduli space of genus 2

Language
en
Document Type
Article
Issue Date
2016-09-08
Issue Year
2014
Authors
Lange, Herbert
Ortega, Angela
Editor
Abstract

We show that there exists a birational isomorphism between the moduli space of non-cyclic triple covers of genus-2 curves and that of even spin curves of genus 2. We describe the log canonical models of the moduli space S+2 and use this to extend the above birational map.

Journal Title
Journal of the London Mathematical Society
Volume
90
Issue
3
Citation
Journal of the London Mathematical Society 90.3 (2014): S. 763-784. <http://jlms.oxfordjournals.org/content/90/3/763.abstract>
Zugehörige ORCIDs